Log in
Fertility Network UK
17,903 members โ€ข 28,335 posts

Period with progesterone pessaries?

Hi ladies. So we are 15dp iui and have been taking progesterone pessaries. My period is a day late. Ive read that progesterone can delay your period and add to the heart ache. Has anybody had any other experience with progesterone?

Thank you

10 Replies
oldest โ€ข newest

2 weeks past ivf failed. I also took progesterone, no sign of period yet.

Reply

Im sorry to hear that your ivf failed.

Reply

Thanks Elma. It was hard for me 1st week, I was so sure it worked. I feel much better now. I have 3 frozen embryos so will try again. I just hope my period comes soon๐Ÿคทโ€โ™€๏ธ

Reply

Good luck for the future!!!x

Reply

When are you supposed to be testing? The progesterone is supposed to prevent the lining shedding (some women will experience spotting or proper bleeding on them but it shouldn't happen). You won't get your period until you've stopped the pessaries x

Reply

Testing on saturday. Ok thank you. Thats what we ve been reading. its the first time we ve used progesterone and the first time we ve got past 2weeks post iui so its hard to not get excited but we must stay realistic x

Reply

My ivf failed, my period was a week later than usual, it started a couple of days after I stopped the pessaries . Whilst using progesterone ignore normal cycle and it can affect it both ways, delay or bring on your period xx

Reply

Thank you for the advise. It makes the wait even more exhausting x

Reply

Unfortunately it does, my hospital doesn't pregnancy test till 16 days after ET. I then did a home test on the day which was negative but still had to go get a blood test done as well to confirm. I wish you all the best and really hope that your get your BFP!! Xxx

Reply

It sometimes feels like someone is just rubbing salt into the wound.all the best with your future treatments!x

Reply

You may also like...